# SDR HALA0600448

- Difficulty date: June 10, 2006
- Submitted: June 12, 2006
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-300
- Aircraft serial: 26140
- Aircraft time: 15,999 hours, 3,155 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755359C
- Part serial: G1495
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 355 hours, 63 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EICAS MSG LT GEN DRIVE DISPLAYED, GEN DRIVE LIGHT ILLUMINATED, GEN DRIVE DISCONNECTED.  REMOVED AND INSTALLED LEFT IDG PER 767-3-405001 AND AMM 24-11-01.  ON ENGINE RUN-UP LEFT GEN OPS NORMAL, NO LEAKS NOTED.
